# SDR SIMA200123304

- Difficulty date: August 21, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5223 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 12 TO BE INOPERATIVE.  LIGHT PUT ON MEL AT THIS TIME.  MAINTENANCE REPAIRED A BROKEN WIRE AND TERMINAL AT ROW 12 FLOOR PROXIMITY EMERGENCY LIGHT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
